# SDR USAA060126

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing 135.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 135.5 RIB LOWER CHORD ANGLE CRACK BETWEEN S2 AND S3.  FABRICATED REPAIR PARTS AS PER GIVEN EA TRIMMED TEE REPAIR FAB FILLERS IAW EA 97288, DEFECT SIZE: 2.5 INCH.
